# SDR SWIA201023476

- Difficulty date: January 12, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 18,608 hours, 16,066 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6476 - SMOKE TOILET CAUTION MESSAGE DISPLAYED ON CLIMB.  MESSAGE CLEARED WITH NO ACTION TAKEN.
